Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 1, pp 101–123 | Cite as

On Solutions of Nonlinear Boundary-Value Problems Whose Components Vanish at Certain Points

  • B. Půža
  • A. Rontó
  • M. Rontó
  • N. Shchobak
Article

We show how an appropriate parametrization technique and successive approximations can help to investigate nonlinear boundary-value problems for systems of differential equations under the condition that the components of solutions vanish at certain unknown points. The technique can be applied to nonlinearities involving the signs of the absolute value and positive or negative parts of functions under boundary conditions of various types.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Capietto, J. Mawhin, and F. Zanolin, “On the existence of two solutions with a prescribed number of zeros for a superlinear two-point boundary-value problem,” Topol. Methods Nonlin. Anal., 6, No. 1, 175–188 (1995).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    J. Mawhin, “Topological degree methods in nonlinear boundary-value problems,” CBMS Reg. Conf. Ser. Math., 40 (1979).Google Scholar
  3. 3.
    K. McLeod, W. C. Troy, and F. B. Weissler, “Radial solutions of δu + f (u) = 0 with prescribed numbers of zeros,” J. Differ. Equ., 83, No. 2, 368–378 (1990).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    M. Naito and Y. Naito, “Solutions with prescribed numbers of zeros for nonlinear second-order differential equations,” Funkcial. Ekvac., 37, No. 3, 505–520 (1994).MathSciNetzbMATHGoogle Scholar
  5. 5.
    Y. Naito, “Bounded solutions with prescribed numbers of zeros for the Emden–Fowler differential equation,” Hiroshima Math. J., 24, No. 1, 177–220 (1994).MathSciNetzbMATHGoogle Scholar
  6. 6.
    A. Rontó and M. Rontó, “Successive approximation techniques in nonlinear boundary-value problems for ordinary differential equations,” in: Handbook of Differential Equations: Ordinary Differential Equations, Elsevier/North-Holland, Amsterdam, Vol. 4 (2008), pp. 41–592.Google Scholar
  7. 7.
    A. Rontó and M. Rontó, “Existence results for three-point boundary-value problems for systems of linear functional differential equations,” Carpathian J. Math., 28, No. 1, 163–182 (2012).MathSciNetzbMATHGoogle Scholar
  8. 8.
    A. Rontó, M. Rontó, G. Holubová, and P. Nečesal, “Numerical-analytic technique for investigation of solutions of some nonlinear equations with Dirichlet conditions,” Bound. Value Probl., 58, No. 20 (2011).Google Scholar
  9. 9.
    A. Rontó, M. Rontó, and N. Shchobak, “On the parametrization of three-point nonlinear boundary value problems,” Nonlin. Oscillat., 7, No. 3, 384–402 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    A. Rontó, M. Rontó, and N. Shchobak, “On finding solutions of two-point boundary value problems for a class of non-linear functional differential systems,” Electron. J. Qual. Theory Different. Equat., 13, 1–17 (2012).zbMATHGoogle Scholar
  11. 11.
    A. Rontó, M. Rontó, and N. Shchobak, “On boundary-value problems with prescribed number of zeros of solutions,” Miskolc Math. Notes, 18, No. 1, 431–452 (2017).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    A. Rontó, M. Rontó, and N. Shchobak, “Constructive analysis of periodic solutions with interval halving,” Bound. Value Probl., 57, No. 34 (2013).Google Scholar
  13. 13.
    A. Rontó, M. Rontó, and N. Shchobak, “Notes on interval halving procedure for periodic and two-point problems,” Bound. Value Probl., 164, No. 20 (2014).Google Scholar
  14. 14.
    A. Rontó, M. Rontó, and J. Varha, “A new approach to non-local boundary value problems for ordinary differential systems,” Appl. Math. Comput., 250, 689–700 (2015).MathSciNetzbMATHGoogle Scholar
  15. 15.
    A. Rontó, M. Rontó, and J. Varha, “On non-linear boundary-value problems and parametrization at multiple nodes,” Electron. J. Qual. Theory Differ. Equ., 18, Paper 80 (2016).Google Scholar
  16. 16.
    M. Rontó and J. Varha, “Constructive existence analysis of solutions of non-linear integral boundary value problems,” Miskolc Math. Notes, 15, No. 2, 725–742 (2014).MathSciNetzbMATHGoogle Scholar
  17. 17.
    M. Rontó and J. Varha, “Successive approximations and interval halving for integral boundary-value problems,” Miskolc Math. Notes, 16, No. 2, 1129–1152 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    M. Rontó and N. Shchobak, “On parametrized problems with non-linear boundary conditions,” Electron. J. Qual. Theory Differ. Equ., 7, No. 20, 1–25 (2004).MathSciNetzbMATHGoogle Scholar
  19. 19.
    M. Rontó, J. Varha, and K. Marynets, “Further results on the investigation of solutions of integral boundary-value problems,” Tatra Mt. Math. Publ., 63, 247–267 (2015).MathSciNetzbMATHGoogle Scholar
  20. 20.
    A. M. Samoilenko, “A numerical-analytic method for the investigation of periodic systems of ordinary differential equations. I,” Ukr. Mat. Zh., 17, No. 4, 82–93 (1965).MathSciNetCrossRefGoogle Scholar
  21. 21.
    A. M. Samoilenko, “A numerical-analytic method for the investigation of periodic systems of ordinary differential equations. II,” Ukr. Mat. Zh., 18, No. 2, 50–59 (1966).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • B. Půža
    • 1
  • A. Rontó
    • 2
  • M. Rontó
    • 3
  • N. Shchobak
    • 4
  1. 1.Brno University of TechnologyBrnoCzech Republic
  2. 2.Institute of Mathematics, Czech Academy of SciencesBrnoCzech Republic
  3. 3.Institute of Mathematics, University of MiskolcMiskolcHungary
  4. 4.Brno University of TechnologyBrnoCzech Republic

Personalised recommendations